MAUDE Adverse Event Report: ETHICON INC. EB EXC GRN 36IN 2-0 D/A SH-2; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ETHICON INC. EB EXC GRN 36IN 2-0 D/A SH-2; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number X559H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: could you please clarify if the patient suffered from any signs or consequences due to the issue (breakage suture)? please provide more details no, change another product to complete the op.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.
 
Event or Problem Description
It was reported that a patient underwent an endoscopic hysterectomy+double appendages resection+anterior vaginal wall repair+vaginal stump suspension under general anesthesia.Procedure on (b)(6) 2022 and suture was used.During the procedure, it was reported that suture broke during knotting in surgery.At that time, the broken suture is short, so the suture is removed and knotted, and then the suture is reinforced.No adverse patient consequences were reported.Additional information was requested.

Brand Name
EB EXC GRN 36IN 2-0 D/A SH-2
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
avenida de las torres 7125
col salvacar
cuidad juarez
MX  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key15875631
Report Number2210968-2022-09789
Device Sequence Number12124019
Product Code GAT
UDI-Device Identifier10705031057593
UDI-Public10705031057593
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberX559H
Device Catalogue NumberX559H
Device Lot NumberSAMJZZ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2022
Initial Report FDA Received Date11/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale